# SDR DALA2017041703101

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 71,319 hours, 53,505 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Loose
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EXIT DOOR NOT FLUSH WITH FUSELAGE AND LOOSE.  ADJUSTED LT FWD OVERWING EXIT DOOR IAW AMM 52-21-00, OK FOR  SERVICE.
